MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38265
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a hole on a catheter was observed.An imager angiographic catheter was selected for use.A hole was observed on the catheter.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for analysis.The device was inspected for any damage.It was noticed that the device showed multiple kinks along the shaft.There was no damage pertaining to a hole in the catheter shaft.Inspection of the remainder of the device, apart from the observed damage on the box, revealed no other damage or irregularities.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9198654
Report Number2134265-2019-12468
Device Sequence Number2639588
Product Code DQO
UDI-Device Identifier08714729356059
UDI-Public08714729356059
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2021
Device Model Number38265
Device Catalogue Number38265
Device Lot Number0000141660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1